Items where Author is "Rückelt, Johannes"

Up a level
Export as [feed] RSS [feed] RSS 3.0
Group by: Document type | Year of publication | No Grouping
Number of items: 1.

Articles in a Scientific Journal - peer-reviewed

[img]

El Jarbi, M., Rückelt, J., Slawig, T. and Oschlies, A. (2013) Reducing the model-data misfit in a marine ecosystem model using periodic parameters and linear quadratic optimal control. Open Access Biogeosciences (BG), 10 (2). pp. 1169-1182. DOI 10.5194/bg-10-1169-2013.

This list was generated on Fri Mar 22 06:02:28 2019 CET.